# SDR AALA20060057

- Difficulty date: January 19, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEATS 19G TO 28G AND 5G TO 1G INOPERATIVE.  REPLACED BATTERY PACKS FOR EMERGENCY LIGHT AT SEATS 19G TO 28G AND 5G TO 1G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
